Skip to Main Content

Conformal Geometry and Dynamics

Published by the American Mathematical Society, the Conformal Geometry and Dynamics (ECGD) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-4173

The 2020 MCQ for Conformal Geometry and Dynamics is 0.5.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Potential theory and a characterization of polynomials in complex dynamics
HTML articles powered by AMS MathViewer

by Yûsuke Okuyama and Małgorzata Stawiska PDF
Conform. Geom. Dyn. 15 (2011), 152-159 Request permission

Abstract:

We obtain a characterization of polynomials among rational functions on $\mathbb {P}^1$ from the point of view of complex dynamics and potential theory. This characterization generalizes a theorem of Lopes. Our proof applies both classical and (dynamically) weighted potential theory.
References
Similar Articles
  • Retrieve articles in Conformal Geometry and Dynamics of the American Mathematical Society with MSC (2010): 37F10, 31A05
  • Retrieve articles in all journals with MSC (2010): 37F10, 31A05
Additional Information
  • Yûsuke Okuyama
  • Affiliation: Division of Mathematics, Graduate School of Science and Technology, Kyoto Institute of Technology, Kyoto 606-8585 Japan
  • Małgorzata Stawiska
  • Affiliation: Department of Mathematics, University of Kansas, 1460 Jayhawk Blvd., Lawrence, Kansas 66045
  • Address at time of publication: Mathematical Reviews, 416 Fourth St., Ann Arbor, Michigan 48103
  • ORCID: 0000-0001-5704-7270
  • Email: stawiska@umich.edu
  • Received by editor(s): December 14, 2010
  • Published electronically: October 4, 2011
  • Additional Notes: The first author was partially supported by JSPS Grant-in-Aid for Young Scientists (B), 21740096.
    The second author thanks the Department of Mathematics of the University of Kansas for supporting her as a Robert D. Adams Visiting Assistant Professor in the years 2008–2011.
  • © Copyright 2011 American Mathematical Society
    The copyright for this article reverts to public domain 28 years after publication.
  • Journal: Conform. Geom. Dyn. 15 (2011), 152-159
  • MSC (2010): Primary 37F10; Secondary 31A05
  • DOI: https://doi.org/10.1090/S1088-4173-2011-00230-X
  • MathSciNet review: 2846305